# SDR SWAA2021072785863

- Difficulty date: June 19, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL INTERNAL SURFACE RIB #5 STIFFENER #3 CRACKED. ; / [01] CUT AND REMOVED DAMAGE FROM VERTICAL STIFFENER #3 OF THE RIB#5 L/H HORIZONTAL STAB PER REF B737-700 SRM 55-10-09-2R-4 REPAIR 4.; [02] RII..VERIFIED STEP #1 CUT OUT.; [03] PERFORMED HFEC INSP ON RIB#5 STIFFENER#3 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED (MARKED) TOOL USED : NORTEC 600 BC:166317; [04] PERFORMED HFEC ROTO INSP ON EXISTING FASTENER HOLES WITHIN THE REPAIR AREA IAW B737 NDT PART 6 51-00-00 PROCEDURE 16. NO CRACK NOTED  TOOL USED:NORTEC 600 BC:166317 DUE: 10/12/2021; [05] CUT AND REMOVED DAMAGE FROM THE WEB STIFFENER #3 PER REF B737-700 SRM 55-10-09-2R-4 REPAIR 4; [06] RII....VERIFIED CUT OUT STEP #5.; [07] PERFORMED HFEC INSP ON RIB#5 STIFFENER#3 CUTOUT IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS NOTED TOOL USED:NORTEC 600 BC:166317 DUE: 10/12/2021; [08] PERFORMED GVI OF THE REPAIR AREA AS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4. NO ADDITIONAL DAMAGE NOTED.; [09] LOCATED AND DRILLED REPAIR PARTS; VERIFIED CUT OUT EDGE ON STIFFENER #3 RIB #5 SURFACE ROUGHNESS IS BETTER THAN 63 RA. TOOL USED P/N 172331; NO DUE DATE. PER REF B737-700 SRM 55-10-09-2R-4 REPAIR 4.; [10] RII.....VERIFIED STEP 9.;[16] INSTALLED REPAIR PARTS AT STIFFENER#3 RIB#5 PER REF B737-700 SRM 55-10-09-2R-4 REPAIR 4. [19] REPAIRED L/H HORIZONTAL STABILIZER MACHINED INSPAR RIB#5 STIFFENER#3 PER REF B737-700 SRM 55-10-09-2R-4.
